Normal Forms for Three-parametric Families of Area Preserving Maps near an Elliptic Fixed Point

Результат исследований: Научные публикации в периодических изданияхстатьянаучнаярецензирование

Языканглийский
Страницы273-290
ЖурналRegular and Chaotic Dynamics
Том23
Номер выпуска3
СостояниеОпубликовано - 2018

Цитировать

@article{20c46501bdc54db69264081b96be7418,
title = "Normal Forms for Three-parametric Families of Area Preserving Maps near an Elliptic Fixed Point",
author = "Гельфрейх, {Наталия Георгиевна}",
year = "2018",
language = "English",
volume = "23",
pages = "273--290",
journal = "Regular and Chaotic Dynamics",
issn = "1560-3547",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "3",

}

Normal Forms for Three-parametric Families of Area Preserving Maps near an Elliptic Fixed Point. / Гельфрейх, Наталия Георгиевна.

В: Regular and Chaotic Dynamics, Том 23, № 3, 2018, стр. 273-290.

Результат исследований: Научные публикации в периодических изданияхстатьянаучнаярецензирование

TY - JOUR

T1 - Normal Forms for Three-parametric Families of Area Preserving Maps near an Elliptic Fixed Point

AU - Гельфрейх, Наталия Георгиевна

PY - 2018

Y1 - 2018

M3 - Article

VL - 23

SP - 273

EP - 290

JO - Regular and Chaotic Dynamics

T2 - Regular and Chaotic Dynamics

JF - Regular and Chaotic Dynamics

SN - 1560-3547

IS - 3

ER -